# SDR DL72K992768

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491DA
- Make and model: Boeing 727232
- Aircraft serial: 21060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61020
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OUTBOARD FLIGHT ATTENDANT FLASHLIGHT NO TEST.  REPLACED BATTERY.  FLASHLIGHT NOW OPS NORMAL.
